Hi everyone this is a auntiJune Had a rough couple of days... Bizarre nightmares last 2 nights . I'm am thinking could be the oxycodeine since I have seen a little of this
Going to call doctor this morning. Anyone else experience this? Feel like I'm losing touch with reality-not a good feeling. :-(
I had some nightmares too, but I was also withdrawing from other drugs, so assumed it was that.
I still feel like Im dreaming too much, but unrefreshed sleep seems to also go along with the territory.
I also may have a paradoxical reaction to oxycodone--while it makes others sleepy, it makes me more awake. I had to quit taking it at night.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.